# SDR R61A2022102100662

- Difficulty date: October 5, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T3080
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B SEAT TRACK AT FR 17 CORRODED. PERFORMED PERMANENT REPAIR IAW SRM 53-10-10 REPAIR 01.
